# SDR DXTA2021082347360

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 11,758 hours, 8,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 703
- Condition: Defective
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR: EMER EXIT DOOR LIGHT CAME ON IN FLIGHT AND STAYED ON AFTER LANDING. // SIGNOFF// REMOVED DEFECTIVE EMERGENCY BATTERY PACK P/N: 9913-1 S/N:703 AND INSTALLED CUSTOMER SUPPLIED OVERHAULED EMERGENCY BATTERY PACK P/N: 9913-1 S/N: 548 PERFROMED CHARGING OF EMER BATTERY PACK FOLLOWED BY PERFORMING OPERATIONAL CHECK WITH NO FURTHER DEFECTS NOTED AT THIS TIME. REF. CE-560XL AMM 33-50-01
